Tokyo Journal of Mathematics

On Integral Geometry in the Four Dimensional Complex Projective Space

Hong Jae KANG

Full-text: Open access

Article information

Source
Tokyo J. of Math., Volume 27, Number 2 (2004), 381-392.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208397

Digital Object Identifier
doi:10.3836/tjm/1244208397

Mathematical Reviews number (MathSciNet)
MR2107591

Zentralblatt MATH identifier
1085.53067

Citation

KANG, Hong Jae. On Integral Geometry in the Four Dimensional Complex Projective Space. Tokyo J. of Math. 27 (2004), no. 2, 381--392. doi:10.3836/tjm/1244208397. https://projecteuclid.org/euclid.tjm/1244208397


Export citation

References

  • B.-Y. Chen, Slant immersions, Bull. Austral. Math. Soc. 41 (1990), 135–147.
  • B.-Y. Chen and Y. Tazawa, Slant submanifolds in complex Euclidean spaces, Tokyo. J. Math. 14 (1991), 101–120.
  • S. Helgason, Differential geometry, Lie groups, and Symmetric spaces, Academic Press (1978).
  • R. Howard, The kinematic formula in Riemannian homogeneous spaces, Mem. Amer. Math. Soc. 509 (1993).
  • H. J. Kang and H. Tasaki, Integral geometry of real surfaces in complex projective spaces, Tsukuba J. Math. 25 (2001), 155–164.
  • H. J. Kang and H. Tasaki, Integral geometry of real surfaces in the complex projective plane, Geom. Dedicata 90 (2002), 99–106.
  • Lê Hông Vân, Application of integral geometry to minimal surfaces, Int. J. Math. 4 (1993), 89–111.
  • L. A. Santaló, Integral geometry in Hermitian spaces, Amer. J. Math. 74 (1952), 423–434.
  • M. Takeuchi, On conjugate loci and cut locus of compact symmetric spaces I, Tsukuba J. Math. 2 (1978), 35–68.
  • H. Tasaki, Generalization of Kähler angle and integral geometry in complex projective spaces, Steps in Differential Geometry, Proceedings of Colloquium on Differential Geometry (Debrecen, 2000) (2001), Inst. Math. Inform. 349–361.
  • H. Tasaki, Integral geometry of submanifolds of real dimension and codimension two in complex projective spaces, Differential geometry and integrable systems, Contemp. Math. 308 (2002), Amer. Math. Soc. 315–327.